MathSciNet Relay Station
MathSciNet bibliographic data
MR1152981 47A63 (47A75 65F15 65J10)
Fujii, Masatoshi; Furuta, Takayuki; Seo, Yūki An inequality for some nonnormal operators—extension to normal approximate eigenvalues. Proc. Amer. Math. Soc. 118 (1993), no. 3, 899–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement